Identificador persistente para citar o vincular este elemento: http://hdl.handle.net/10553/120688
Title: Solvability of a Volterra integral equation of convolution type in the class of monotonic functions
Authors: Caballero Mena, Josefa 
Rocha Martín, Juan 
Sadarangani Sadarangani, Kishin Bhagwands 
UNESCO Clasification: 12 Matemáticas
Issue Date: 2003
Journal: International Journal of Mathematics 
URI: http://hdl.handle.net/10553/120688
ISSN: 0129-167X
Source: International Journal of Mathematics [ISSN 0129-167X], v. 4 (1), p. 69-78, (2003)
Appears in Collections:Artículos
Show full item record

Page view(s)

36
checked on Mar 2, 2024

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.